# SDR SWIA202054313

- Difficulty date: November 7, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE LEADING EDGE INBOARD SIDE HAS CHAFING DAMAGE.  C-CHECK RO 11/23/2020.  REMOVED CHAFE DAMAGE FROM RT INBOARD FLAP VANE LEADING EDGE, INBOARD SIDE, REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW RT INBOARD FLAP VANE CAP AT LEADING EDGE INBOARD SIDE, REF CRJ200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
